# SDR SIMA20130228007

- Difficulty date: February 28, 2013
- Submitted: March 1, 2013
- Operation: Air carrier
- Aircraft: N659AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145762
- Aircraft time: 23,978 hours, 20,720 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Seal
- Condition: Separated
- Location: Cabin Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE MAIN CABIN DOOR SEAL SEPARATING FROM THE UPPER AFT CORNER, IT WAS SEPARATING FROM THE INFLATABLE SEAL ALONG 5 - 6 INCHES OF THE CORNER.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  COMPLIED WITH FILLER STRIP REPAIR IAW EMB 145 AMM 52-00-01.  NO DEFECTS NOTED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
